# SDR ZZDA2012002

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE SHEAR, STA FS908, LONG 29L TO 30 CORROSION.  ACCOMPLISHED TIE SHEAR DOUBLER REPAIR PER B717 SRM 53-00-06 FIG 20.
